Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 18,     Number 1,     Spring 2010

 

EXPANSIONS FOR FUNCTIONS OF
DETERMINANTS OF POWER SERIES
CHRISTOPHER S. WITHERS AND SARALEES NADARAJAH

Abstract. Let A (ε) be an analytic n x n matrix function of a scalar ε. We obtain expansions in powers of ε for det A (ε) and smooth functions of it including its powers and its log. An application is given to multivariate statistics.

 

Download PDF Files
 
(Subscribers Only)

© 2006-2010 Canadian Applied Mathematics Quarterly (CAMQ)